MathSciNet Relay Station
MathSciNet bibliographic data
MR2335394 34C05 (49M15 65L10)
He, Ji-Huan Variational approach for nonlinear oscillators. Chaos Solitons Fractals 34 (2007), no. 5, 1430–1439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement